# SDR ASAA2024052350412

- Difficulty date: May 23, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D5311219820006
- Condition: Corroded
- Location: Frs 16-20 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FITTING UNDER SCUFF PLATE AT L1 DOOR HAS MULTIPLE AREAS OF CORROSION AT STR 23 BETWEEN LH FR 16-FR20. GROUNDED - YES. REMOVED AND REPLACED FITTING AT L1 DOOR STR 23L BETWEEN FR16 TO FR20 IAW SRM 51-72-11-911-001 REV. 149 AND SRM 51-42-11/001 REV. 149
